# SDR GTIA2024070238215

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 6,665 hours, 2,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AFT CABIN FROM 7000" TILL LANDING-PEFORMED TSM 05-50-00-810-831-A. NO FUME EVENT NOTED. SMELL COULD NOT BE DUPLICATED. ACFT OK FOR CONT SRVC
